中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR  > 软件所图书馆  > 期刊论文
题名:
When Does a Polynomial Over a Finite Field Permute the Elements of the Field?
作者: Rudolf Lidl ; Gary L. Mullen
刊名: The American Mathematical Monthly
发表日期: 1988
卷: 95, 期:3, 页:243-246
收录类别: 其他
合作性质: 其它
摘要: We present a class of indecomposable polynomials of non prime-power degree over the finite field of two elements which are permutation polynomials on infinitely many finite extensions of the field. The associated geometric monodromy groups are the simple ...
语种: 英语
内容类型: 期刊论文
URI标识: http://ir.iscas.ac.cn/handle/311060/1365
Appears in Collections:软件所图书馆_期刊论文

Files in This Item:
File Name/ File Size Content Type Version Access License
bj01151402.pdf(237KB)----限制开放 联系获取全文

Recommended Citation:
Rudolf Lidl,Gary L. Mullen. When Does a Polynomial Over a Finite Field Permute the Elements of the Field?[J]. The American Mathematical Monthly,1988-01-01,95(3):243-246.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[Rudolf Lidl]'s Articles
[Gary L. Mullen]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Rudolf Lidl]‘s Articles
[Gary L. Mullen]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院软件研究所 - Feedback
Powered by CSpace